Alert archive / Michigan / River Flood Warnings in 2015
River Flood Warning 5, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood warning at Jun 14, 2015, 11:28 AM EDT for Clinton County, Michigan. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 11:28 AM EDT (15:28 UTC)
- Expired
- Jun 16, 2015, 2:00 PM EDT
- In force
- 51 hr
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clinton County, MI
The radar
The Grand Rapids radar (KGRR), 65 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Looking Glass River near Eagle (EAGM4). The gauge peaked at 7.39 ft at Jun 14, 2015, 4:00 PM EDT.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04114498, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
907
WGUS43 KGRR 141528
FLWGRR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1128 AM EDT SUN JUN 14 2015
...The National Weather Service in Grand Rapids has issued a flood
warning for the following rivers in Southwest Lower Michigan...
Looking Glass River Near Eagle affecting Clinton County
.Three inches of rain has fallen across much of southern Clinton
County. The Looking Glass River between DeWitt and Eagle is rapidly
rising toward flood stage. Minor flooding to homes along the river
is expected. The following forecast is based on observed and
forecast 24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Even 6 inches of fast-moving flood water can knock
you off your feet... and a depth of 2 feet will float your car.
Never try to walk... swim... or drive through such swift water. If
you come upon flood waters... stop... turn around and go another way.
This warning will be in effect until the river falls below its flood
stage.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio for further information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr.
&&
MIC037-151728-
/O.NEW.KGRR.FL.W.0005.150614T1528Z-150616T1800Z/
/EAGM4.1.ER.150614T1532Z.150615T0600Z.150616T1200Z.NO/
1128 AM EDT SUN JUN 14 2015
The National Weather Service in Grand Rapids has issued a
* Flood Warning for
the Looking Glass River Near Eagle.
* until Tuesday afternoon.
* At 10:45 AM Sunday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by late this morning and continue
to rise to near 8.0 feet by after midnight tonight. The river will
fall below flood stage by Tuesday morning.
* Impact, at 8.0 feet...Expect minor flooding of homes in Dewitt and
along the Looking Glass River between Dewitt and Eagle. River
levels flood warming hut, playground, pavilion, and ball field in
Looking Glass Valley Park in Wacousta.
* Flood history, this crest compares to a previous crest of 7.9 feet
on Apr 19 2013.
&&
LAT...LON 4283 8489 4279 8474 4281 8455 4287 8455
4286 8474 4290 8489
$$
CAS2 follow-up statements
105
WGUS83 KGRR 150137
FLSGRR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
937 PM EDT SUN JUN 14 2015
...The flood warning continues for the following rivers in Southwest
Lower Michigan...
Looking Glass River Near Eagle affecting Clinton County
.The river level is falling, but remains above minor flood stage.
Minor flooding of homes along the river between Dewitt and Eagle is
expected to continue tonight. The river will fall below flood stage
Monday morning. The following forecast is based on observed and
forecast 24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Motorists should not attempt to drive around
barricades or drive cars through flooded areas.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio for further information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr.
&&
MIC037-151554-
/O.EXT.KGRR.FL.W.0005.000000T0000Z-150615T1554Z/
/EAGM4.1.ER.150614T1509Z.150614T1945Z.150615T0354Z.NO/
937 PM EDT SUN JUN 14 2015
The Flood Warning continues for
the Looking Glass River Near Eagle.
* until Monday morning.
* at 8:45 PM Sunday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor Flooding is occurring.
* Forecast, the river will continue to fall below flood stage by
early Monday morning.
* Impact, at 7.0 feet...Expect minor flooding of homes in Dewitt and
along the river between Dewitt and Eagle. Flooding occurs in
Riverside Park in Dewitt and Looking Glass Valley Park in Wacousta.
* Flood history, this crest compares to a previous crest of 7.1 feet
on May 30 2011.
&&
LAT...LON 4283 8489 4279 8474 4281 8455 4287 8455
4286 8474 4290 8489
$$
EBW514
WGUS83 KGRR 150412
FLSGRR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1212 AM EDT MON JUN 15 2015
...The Flood Warning has been cancelled and downgraded to a Flood
Advisory for the following river in Southwest Lower Michigan...
Looking Glass River Near Eagle affecting Clinton County
.The river level has fallen below minor flood stage, but remains
well out of its banks. Thunderstorms are expected to develop
Monday afternoon and evening. This storms will have the potential to
produce additional heavy rainfall. The following forecast is based on
observed and forecast 24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Motorists should not attempt to drive around
barricades or drive cars through flooded areas.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio for further information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr.
&&
MIC037-150442-
/O.CAN.KGRR.FL.W.0005.000000T0000Z-150615T1554Z/
/EAGM4.1.ER.150614T1509Z.150614T1945Z.150615T0225Z.NO/
1212 AM EDT MON JUN 15 2015
The Flood Warning is cancelled for
the Looking Glass River Near Eagle.
and has been downgraded to a Flood Advisory.
* at 11:45 PM Sunday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 10:25 PM Sunday.
* Forecast, the river will continue to fall to 5.4 feet by tomorrow
morning.
* Impact, at 7.0 feet...Expect minor flooding of homes in Dewitt and
along the river between Dewitt and Eagle. Flooding occurs in
Riverside Park in Dewitt and Looking Glass Valley Park in Wacousta.
* Flood history, this crest compares to a previous crest of 7.1 feet
on May 30 2011.
&&
LAT...LON 4283 8489 4279 8474 4281 8455 4287 8455
4286 8474 4290 8489
$$
EBWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Jun 14, 7:47 AM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 14, 7:47 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 747 AM EDT SUN JUN 14 2015 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 328 AM EDT SUN JUN 14 2015 LOW PRESSURE WILL TRACK ACROSS LOWER MICHIGAN TODAY BRINGING SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD HAVE HAIL AND STRONG WINDS THIS AFTERNOON AND EVENING. THE LOW MOVES EAST ON MONDAY WITH SOME LINGERING SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN LOWER MICHIGAN. && .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 328 AM EDT SUN JUN 14 2015 SHORTWAVE TROUGH AND SFC LOW MOVE THROUGH TODAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS. SEVERE THREAT THIS AFTERNOON AND EVENING WILL DEPEND ON AMOUNT OF SFC HEATING WHICH IS EXPECTED TO BE LIMITED BY CLOUDS OVER THE CENTRAL AND NORTHERN ZONES. SO THE BETTER CHANCE WILL BE ACROSS THE SOUTH WHERE CAPE OF 1500 TO 2000 CAN BE EXPECTED ALONG WITH AROUND 30 KNOTS OF 0 TO 6 KM SHEAR. STORM MODE IS EXPECTED TO BE MULITCELL CLUSTERS WITH HAIL AND WIND THREAT. SFC FRONT THEN SLOWLY SINKS SOUTH ON SUNDAY NIGHT AND MONDAY WITH WEAK SFC WAVE PERHAPS ENHANCING CONVECTION MONDAY AFTERNOON ACROSS THE SOUTHERN FORECAST ZONES BEFORE THE FRONT SINKS SOUTH WITH DRIER AND COOLER WEATHER FOR TUESDAY. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 328 AM EDT SUN JUN 14 2015 FAIR WEATHER IS ANTICIPATED TUESDAY NIGHT WITH A HIGH PRESSURE RIDGE BRIEFLY STILL IN CONTROL OF THE WX PATTERN. HOWEVER A CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST MID TO LATE WEEK DUE TO CONTINUED SOUTHERLY FLOW OFF THE GULF OF MEXICO AND AS SEVERAL LOW PRESSURE SYSTEMS AND UPPER LEVEL DISTURBANCES MOVE THROUGH. HOWEVER IT IS NOTED THAT THERE IS STILL SOME UNCERTAINTY AS TO THE NORTHWARD EXTENT OF SHOWER AND STORM ACTIVITY FOR LATE WEEK. SOME OF OUR LATEST MEDIUM RANGE GUIDANCE SUGGESTS THAT MOST OF THE SHOWERS AND THUNDERSTORMS WOULD STAY FOCUSED A LITTLE FURTHER SOUTH OF OUR AREA ACROSS IN/OH LATE IN THE WEEK. WITH A ZONAL UPPER LEVEL PATTERN TEMPERATURES WILL AVERAGE FAIRLY CLOSE TO NORMAL THROUGH THE LONG RANGE FCST PERIOD. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 747 AM EDT SUN JUN 14 2015 RAIN AND THUNDERSTORMS WILL BRING PATCHY IFR TODAY ALTHOUGH MVFR AND VFR CONDITIONS SHOULD PREVAIL MOST OF THE DAY. SOME THUNDERSTORMS COULD BRING HAIL AND HIGH WINDS THIS AFTERNOON BUT COVERAGE WILL BE LIMITED. IFR IS EXPECTED TONIGHT AS FOG FORMS. THERE COULD LIFR AS WELL IF SKIES CLEAR AND WINDS REMAIN LIGHT. && .MARINE... ISSUED AT 328 AM EDT SUN JUN 14 2015 WINDS AND WAVES WILL BE RELATIVELY LIGHT THROUGH EARLY NEXT WEEK EXCEPT FOR SOME GUSTY WINDS IN THUNDERSTORMS THIS AFTERNOON AND EVENING. AREAS OF FOG CAN BE EXPECTED TODAY. && .HYDROLOGY... ISSUED AT 128 PM EDT SAT JUN 13 2015 SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES INTO MID WEEK WITH AN INCH OR LESS OF PRECIPITATION. RIVER LEVELS ACROSS CENTRAL LOWER MICHIGAN ARE MOVING UP... BUT EXPECTED TO REMAIN BELOW BANKFULL. RIVERS WILL RUN HIGHER THAN NORMAL HEADING INTO NEXT WEEK. THE SOUTH OF MICHIGAN HAS NOT RECEIVED AS MUCH RAIN AND RIVER LEVELS REMAIN STEADY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...LAURENS AVIATION...OSTUNO HYDROLOGY...63 MARINE...OSTUNO
Hazardous weather outlook, Jun 14, 4:35 AM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 435 AM EDT SUN JUN 14 2015 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 150845- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 435 AM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS SOUTHERN LOWER MICHIGAN. THE MAIN THREATS WILL BE HIGH WINDS AND HAIL. SOME FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE WEATHER ON MONDAY. THE MAIN THREATS WILL BE HIGH WINDS AND HAIL. SOME FLOODING IS ALSO POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND AGAIN ON MONDAY. OSTUNO
In the hours before
Local storm report, Jun 14, 6:35 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
635 AM EDT SUN JUN 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND GST 1 WNW BATTLE CREEK 42.31N 85.25W
06/13/2015 M45 MPH CALHOUN MI ASOS
ASOS STATION W K KELLOGG AIRPORT /BTL/
&&
CASLocal storm report, Jun 14, 7:40 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
740 AM EDT SUN JUN 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 SSE STONY LAKE 43.50N 86.47W
06/14/2015 M3.72 INCH OCEANA MI COCORAHS
0700 AM HEAVY RAIN 1 W HASTINGS 42.65N 85.30W
06/14/2015 M2.85 INCH BARRY MI CO-OP OBSERVER
CO-OP OBSERVER STATION HASTINGS /HASM4/
0700 AM HEAVY RAIN 1 NNE HOPKINS 42.64N 85.76W
06/14/2015 M2.58 INCH ALLEGAN MI CO-OP OBSERVER
CO-OP OBSERVER STATION HOPKINS 1 N /HPKM4/
0700 AM HEAVY RAIN 2 W WAYLAND 42.67N 85.68W
06/14/2015 M2.16 INCH ALLEGAN MI COCORAHS
0700 AM HEAVY RAIN 1 SSW WAVERLY 42.72N 84.63W
06/14/2015 M1.88 INCH EATON MI COCORAHS
0600 AM HEAVY RAIN 1 W DORR 42.73N 85.74W
06/14/2015 M1.33 INCH ALLEGAN MI COCORAHS
COCORAHS STATION DORR /MI-AN-8/
0700 AM HEAVY RAIN 1 SE REED CITY 43.87N 85.50W
06/14/2015 M1.14 INCH OSCEOLA MI CO-OP OBSERVER
CO-OP OBSERVER STATION REED CITY WWTP
/RDCM4/
&&
CASLocal storm report, Jun 14, 8:26 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
826 AM EDT SUN JUN 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM HEAVY RAIN 2 N EDGEMONT PARK 42.78N 84.59W
06/14/2015 M2.80 INCH CLINTON MI ASOS
24 HOUR TOTAL. ASOS STATION CAPITAL CITY
AIRPORT /LAN/
0700 AM HEAVY RAIN 1 NNE SHELBYVILLE 42.61N 85.63W
06/14/2015 M2.34 INCH ALLEGAN MI COCORAHS
COCORAHS STATION 1 NE SHELBYVILLE /MI-AN-18/
0700 AM HEAVY RAIN 1 NNW GRAND JUNCTION 42.42N 86.08W
06/14/2015 M1.89 INCH ALLEGAN MI COCORAHS
COCORAHS STATION 1 NNW GRAND JUNCTION
/MI-VB-6/
0700 AM HEAVY RAIN DORR 42.72N 85.71W
06/14/2015 M1.49 INCH ALLEGAN MI COCORAHS
COCORAHS STATION DORR 0.4 E /MI-AN-15/
0753 AM HEAVY RAIN 1 WNW BATTLE CREEK 42.31N 85.25W
06/14/2015 M1.22 INCH CALHOUN MI ASOS
24 HOUR TOTAL. ASOS STATION W K KELLOGG
AIRPORT /BTL/
&&
CASLocal storm report, Jun 14, 8:52 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
852 AM EDT SUN JUN 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN BLOOMINGDALE 42.38N 85.97W
06/14/2015 M2.43 INCH VAN BUREN MI CO-OP OBSERVER
CO-OP OBSERVER STATION BLOOMINGDALE /BLMM4/
0800 AM HEAVY RAIN 1 NNW DEWITT 42.85N 84.58W
06/14/2015 M2.42 INCH CLINTON MI COCORAHS
COCORAHS STATION 1 NW DEWITT /MI-CT-11/
0800 AM HEAVY RAIN 2 SSW BATH 42.80N 84.46W
06/14/2015 M2.37 INCH CLINTON MI COCORAHS
COCORAHS STATION BATH TOWNSHIP 1.6 SW
/MI-CT-10/
0730 AM HEAVY RAIN 2 W EAST LANSING 42.74N 84.52W
06/14/2015 M1.98 INCH INGHAM MI COCORAHS
COCORAHS STATION LANSING 2.6 NE /MI-IH-6/
0800 AM HEAVY RAIN 5 E PLAINWELL 42.45N 85.54W
06/14/2015 M1.60 INCH BARRY MI COCORAHS
COCORAHS STATION PLAINWELL 5.4 E /MI-BR-9/
0800 AM HEAVY RAIN 2 S FREEPORT 42.74N 85.32W
06/14/2015 M1.48 INCH BARRY MI COCORAHS
COCORAHS STATION 1 S FREEPORT /MI-BR-12/
0800 AM HEAVY RAIN 4 NNW DANSVILLE 42.61N 84.34W
06/14/2015 M1.12 INCH INGHAM MI COCORAHS
COCORAHS STATION 4 NNW DANSVILLE /MI-IH-34/
0700 AM HEAVY RAIN BATTLE CREEK 42.31N 85.23W
06/14/2015 M1.06 INCH CALHOUN MI COCORAHS
COCORAHS STATION BATTLE CREEK 0.5 N
/MI-CN-13/
0600 AM HEAVY RAIN 4 SSW HASTINGS 42.59N 85.32W
06/14/2015 M1.05 INCH BARRY MI COCORAHS
COCORAHS STATION HASTINGS 4.3 SSW /MI-BR-13/
0800 AM HEAVY RAIN 4 W PORTAGE 42.21N 85.66W
06/14/2015 M1.03 INCH KALAMAZOO MI COCORAHS
COCORAHS STATION KALAMAZOO 6.0 SW /MI-KZ-1/
&&
CASLocal storm report, Jun 14, 10:58 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1058 AM EDT SUN JUN 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD 1 N HASTINGS 42.66N 85.29W
06/14/2015 BARRY MI CO-OP OBSERVER
FOUNDATION OF A HOME COLLAPSED ON NORTH SIDE
OF HASTINGS
1000 AM HEAVY RAIN 1 S HASTINGS 42.64N 85.29W
06/14/2015 M2.95 INCH BARRY MI CO-OP OBSERVER
24 HOUR TOTAL. MOST OF IT FELL IN A FEW
HOURS EARLY MORNING.
0900 AM HEAVY RAIN 1 W WAVERLY 42.74N 84.65W
06/14/2015 M1.92 INCH EATON MI TRAINED SPOTTER
SINCE 7 PM JUNE 13.
0956 AM HEAVY RAIN 3 E SANDSTONE 42.26N 84.46W
06/14/2015 M1.29 INCH JACKSON MI ASOS
12 HOUR TOTAL. ASOS STATION JACKSON
COUNTY-REYNOLDS FIELD AIRPORT /JXN/
&&
CASLocal storm report, Jun 14, 11:04 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1104 AM EDT SUN JUN 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NE BATH 42.84N 84.42W
06/14/2015 M3.40 INCH CLINTON MI COCORAHS
COCORAHS STATION LAINGSBURG 5.0 SW /MI-CT-1/
0900 AM HEAVY RAIN 1 W DEWITT 42.83N 84.60W
06/14/2015 M2.93 INCH CLINTON MI COCORAHS
COCORAHS STATION DE WITT 1.2 W /MI-CT-3/
0800 AM HEAVY RAIN 2 WSW WEBBERVILLE 42.66N 84.22W
06/14/2015 M1.57 INCH INGHAM MI COCORAHS
COCORAHS STATION WILLIAMSTON 4.0 ESE
/MI-IH-32/
0800 AM HEAVY RAIN 2 S DANSVILLE 42.53N 84.31W
06/14/2015 M1.32 INCH INGHAM MI COCORAHS
COCORAHS STATION DANSVILLE 1.6 S /MI-IH-27/
1035 AM HEAVY RAIN 2 SSW PORTLAND 42.85N 84.92W
06/14/2015 M1.20 INCH IONIA MI CO-OP OBSERVER
24 HOUR TOTAL. CO-OP OBSERVER STATION 1 S
PORTLAND /PRTM4/
&&
CASThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:06 PM EDT | Special Weather Statement | GRR | Calhoun, Jackson | 54 min |
| Jun 13, 9:04 PM EDT | Areal Flood Advisory | GRR | Calhoun, Kalamazoo | 6 hr |
| Jun 13, 9:09 PM EDT | Special Weather Statement | GRR | Calhoun | 96 min |
| Jun 13, 9:13 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 62 min |
| Jun 13, 10:26 PM EDT | Areal Flood Warning | GRR | Calhoun | 6 hr |
| Jun 13, 10:50 PM EDT | Special Weather Statement | GRR | Muskegon, Oceana | 55 min |
| Jun 13, 11:55 PM EDT | Areal Flood Advisory | GRR | Lake, Mason, Muskegon, Newaygo, Oceana | 12 hr |
| Jun 14, 9:59 AM EDT | River Flood Advisory | GRR | Ionia | 7 days |
| Jun 14, 9:59 AM EDT | River Flood Advisory | GRR | Ingham | 4 days |
| Jun 14, 9:59 AM EDT | River Flood Advisory | GRR | Clinton | 4 days |
| Jun 14, 9:59 AM EDT | River Flood Advisory | GRR | Barry | 8 days |
| Jun 14, 2:28 PM EDT | Special Weather Statement | GRR | Jackson | 62 min |
| Jun 14, 4:06 PM EDT | Marine Dense Fog Advisory | GRR | 36 hr |
Nearby
River Flood Warnings in Michigan, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.